Almost Poly-Norden Manifolds

International Journal of Maps in Mathematics - IJMM

View Publication Info
Field Value
Title Almost Poly-Norden Manifolds
Creator Sahin, Bayram
Description We introduce a new kind of manifold, namely poly-Norden manifolds. We show that this class includes Norden manifolds, spheres and Euclidean $n-$ space as examples. We investigate certain geometric properties of such manifolds and show that a holomorphic-like map between such manifolds are harmonic under some conditions. We also investigate constancy of certain maps between poly-Norden manifolds and other manifolds endowed with differential structures.
Publisher Bayram Şahin
Date 2018-04-24
Type info:eu-repo/semantics/article
Format application/pdf
Source International Journal of Maps in Mathematics - IJMM; Vol 1 No 1 (2018): International Journal of Maps in Mathematics; 68-79
Language eng
Rights Copyright (c) 2018 International Journal of Maps in Mathematics - IJMM

Contact Us

The PKP Index is an initiative of the Public Knowledge Project.

For PKP Publishing Services please use the PKP|PS contact form.

For support with PKP software we encourage users to consult our wiki for documentation and search our support forums.

For any other correspondence feel free to contact us using the PKP contact form.

Find Us


Copyright © 2015-2018 Simon Fraser University Library